# SDR ABXA9800850

- Difficulty date: September 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N909AX
- Make and model: Doug DC-9-32F
- Aircraft serial: 47148
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 59114025
- Condition: Cracked
- Location: Bs 69.5
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND NOSE SKIN CRACKED AT FS 69.5 LONGERON 15 LEFT.  REPAIRED IAW EA 53100074-003-3.
